Bordellès, O., F. Luca and I. E. Shparlinski: On the error term of a lattice counting problem. In: Journal of Number Theory 182, 19-36 (2018).
doi: 10.1016/j.jnt.2017.07.019
url: http://dx.doi.org/10.1016/j.jnt.2017.07.019
Dupont, C. and D. Zagier: Odd zeta motive and linear forms in odd zeta values. In: Compositio Mathematica 154, 2, 342-379 (2018).
doi: 10.1112/S0010437X17007588
url: http://dx.doi.org/10.1112/S0010437X17007588
url: https://arxiv.org/abs/1601.00950
Barthel, T., D. Heard and G. Valenzuela: Local duality for structured ring spectra. In: Journal of Pure and Applied Algebra 222, 2, 433-463 (2018).
doi: 10.1016/j.jpaa.2017.04.012
url: https://doi.org/10.1016/j.jpaa.2017.04.012
url: https://arxiv.org/abs/1608.03135
Itenberg, I., G. Mikhalkin and J. Rau: Rational quintics in the real plane. In: Transactions of the American Mathematical Society 370, 1, 131-196 (2018).
doi: 10.1090/tran/6938
url: http://dx.doi.org/10.1090/tran/6938
url: https://arxiv.org/abs/1509.05228
Garcia, S. R., F. Luca and T. Schaaff: Primitive root biases for prime pairs I : existence and non-totality of biases. In: Journal of Number Theory 185, 93-120 (2018).
doi: 10.1016/j.jnt.2017.10.023
url: https://doi.org/10.1016/j.jnt.2017.10.023
url: https://arxiv.org/abs/1708.04288
Maxim, L. and J. Schürmann: Equivariant characteristic classes of external and symmetric products of varieties. In: Geometry & Topology 1, 471-515 (2018).
doi: 10.2140/gt.2018.22.471
url: http://dx.doi.org/10.2140/gt.2018.22.471
url: https://arxiv.org/abs/1508.04356
Georgiev, B. and M. Mukherjee: Nodal geometry, heat diffusion and Brownian motion. In: Analysis & Pde 11, 1, 133-148 (2018).
doi: 10.2140/apde.2018.11.133
url: http://dx.doi.org/10.2140/apde.2018.11.133
url: https://arxiv.org/abs/1602.07110
Aprodu, M., L. Costa and R. M. Miró-Roig: Ulrich bundles on ruled surfaces. In: Journal of Pure and Applied Algebra 222, 1, 131-138 (2018).
doi: 10.1016/j.jpaa.2017.03.007
url: https://doi.org/10.1016/j.jpaa.2017.03.007
url: https://arxiv.org/abs/1609.08340
Di Brino, G. and L. F. Di Cerbo: Exceptional collections and the bicanonical map of Keum's fake projective planes. In: Communications in Contemporary Mathematics 20, 1, Seq. No.: 1650066 (2018).
doi: 10.1142/S0219199716500668
url: http://dx.doi.org/10.1142/S0219199716500668
url: https://arxiv.org/abs/1603.04378
Burghelea, D.: New topological invariants for real- and angle-valued maps : an alternative to Morse-Novikov theory. World Scientific, New Jersey (2018) xvi, 242 p..
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.